# SDR U30A200300017

- Difficulty date: June 19, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N263AV
- Make and model: Airbus A320-214
- Aircraft serial: 1860
- Aircraft time: 1,928 hours, 595 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Computer
- Part number: 350E5500202
- Part serial: OE5006899
- Condition: Faulty
- Location: Nr 2
- Part time: 1,928 hours, 595 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CRUISE, ELECTRICAL SMELL ON FLT DECK & AFT CABIN.  SMELL COINCIDE WITH SEATBELT SIGNS ON.  TURNED SEATBELT SIGN OFF & SMELL DISSIPATES.  IN CLEAR SKY, TURNED SEATBELT SIGN ON & F/A REPORTED SMELL.  ON DESCENT F/A REPORT SMELL STRONGER, 2 F/A'S COMPLAINING OF NOSE BLEED & OTHER OF TIGHT CHEST.  DECLARED EMERGENCY, LANDED W/O INCIDENT.  MX INSPECTED & COULD NOT SMELL ODORS, POWERED UP, ENG RUNS PERFORMED & ALL SYS OPS.  SMELLS NOT DUPLICATED & NO DEFECTS.  ECAM MSG, NR 2 SDAC INOP.  NR 2 SDAC DEFERRED.  ACFT FERRIED, NO ODORS.  REPLACED NR 2 SDAC & OPS CK'D OK.  THE REMOVED SDAC HAD ELECRICAL ODOR.  UNIT SENT FOR REPAIR & EVALUATION.  PERFORMED OPS CKS OF READING LIGHT SYS, EMERGENCY PSU, VES & CIDS, NO DEFECTS.
